Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 3, Pages 385–390 (Mi zvmmf3860)  

This article is cited in 10 scientific papers (total in 10 papers)

Freezing of the Jacobi matrix in a second order Rosenbrock method

V. A. Novikov, E. A. Novikov, L. A. Yumatova

Novosibirsk

Full text: PDF file (771 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:2, 41–45

Bibliographic databases:

UDC: 519.622
MSC: Primary 65L05; Secondary 34-04, 34A34
Received: 21.02.1985
Revised: 21.07.1986

Citation: V. A. Novikov, E. A. Novikov, L. A. Yumatova, “Freezing of the Jacobi matrix in a second order Rosenbrock method”, Zh. Vychisl. Mat. Mat. Fiz., 27:3 (1987), 385–390; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 41–45

Citation in format AMSBIB
\Bibitem{NovNovYum87}
\by V.~A.~Novikov, E.~A.~Novikov, L.~A.~Yumatova
\paper Freezing of the Jacobi matrix in a second order Rosenbrock method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 3
\pages 385--390
\mathnet{http://mi.mathnet.ru/zvmmf3860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890093}
\zmath{https://zbmath.org/?q=an:0641.65056}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 2
\pages 41--45
\crossref{https://doi.org/10.1016/0041-5553(87)90153-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3860
  • http://mi.mathnet.ru/eng/zvmmf/v27/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Dvinsky, E. A. Novikov, “Approximation of the Jacobi matrix in $(m,3)$-methods of solving stiff systems”, Num. Anal. Appl., 1:3 (2008), 233–243  mathnet  crossref
    2. E. A. Novikov, “An additive third order method for solving rigid nonautonomous problems”, J. Appl. Industr. Math., 4:4 (2010), 539–548  mathnet  crossref  mathscinet
    3. E. A. Novikov, “Approximation of the Jacobian matrix in $(m,2)$-methods for solving stiff problems”, Comput. Math. Math. Phys., 51:12 (2011), 2065–2078  mathnet  crossref  mathscinet  isi
    4. Novikov E.A., “Chislennoe modelirovanie koltsevogo modulyatora (3,2)-metodom resheniya zhestkikh zadach”, Informatika i sistemy upravleniya, 2011, no. 1, 50–61  mathscinet  elib
    5. Novikov E.A., Vaschenko G.V., “Posledovatelnyi i parallelnyi algoritmy peremennogo shaga na osnove (2,2)-metoda”, Sovremennye problemy nauki i obrazovaniya, 2011, no. 5, 48–48  zmath  elib
    6. E. A. Novikov, “Algoritm integrirovaniya zhestkikh zadach s pomoschyu yavnykh i neyavnykh metodov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 12:4 (2012), 19–27  mathnet  crossref  elib
    7. Novikov E.A., “Algoritm integrirovaniya tretego poryadka s zamorazhivaniem matritsy yakobi dlya zhestkikh zadach”, Sistemy upravleniya i informatsionnye tekhnologii, 49:3 (2012), 24–28  mathscinet  elib
    8. Novikov E.A., Vaschenko G.V., “Parallelnyi (3,2)-metod rascheta elektricheskikh tsepei”, Sovremennye problemy nauki i obrazovaniya, 2012, no. 6, 592–592  mathscinet  elib
    9. E. A. Novikov, “Algoritm peremennogo poryadka, shaga i peremennoi konfiguratsii dlya resheniya zhestkikh zadach”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:3 (2013), 35–43  mathnet  crossref
    10. A. E. Novikov, E. A. Novikov, M. V. Rybkov, “An algorithm of variable structure based on three-stage explicit-implicit methods”, Sib. elektron. matem. izv., 14 (2017), 433–442  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:226
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021